MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR

Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Catalog Number DYNJSC301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while fluids and medicine are ived to the patient the device leaks from the bottom.".
 
Additional Manufacturer Narrative
The account reported that while fluids and medicine are ived to the patient, the device leaks from the bottom.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.The reported problem could not be evaluated because no photo/sample was provided.The component manufacturing facility identified that the leaking is caused by a mold deviation which leads to uneven wall thickness of the item, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50900061
Report Number1417592-2026-51223
Device Sequence Number14952673
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number23CBL808
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown